# SDR UPS99830403

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 566.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING L/E RIB AT XFS 566.25 WAS CRACKED AT THE AFT LWR END.  STOP DRILLED CRACK AND REPAIRED THE RIB IAW SRM 57-2-0 FIG 2.
